MAUDE Adverse Event Report: MEDTRONIC MED REL MEDTRONIC PUERTO RICO RESTORE PRIME; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

MEDTRONIC MED REL MEDTRONIC PUERTO RICO RESTORE PRIME; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 37701
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Codes Therapeutic Effects, Unexpected (2099); Discomfort (2330)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a consumer regarding a patient who was implanted with a neurostimulator for lumbar radiculopathy and spinal pain.It was reported that the patient rarely used their therapy because it had not been helpful.They stated that the implant bothers them more than it helps.The patient was directed to consult with their doctor about having their ins taken out.An elective replacement indicator message was reported but there were no allegations/dissatisfaction with the ins longevity.No further complications reported.Additional information received from the patient reported that the ins was removed but the lead was left implanted.Compatibility guidelines were provided the patient.No further complications were reported.

Brand Name
RESTORE PRIME
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
MEDTRONIC MED REL MEDTRONIC PUERTO RICO
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key8301683
Report Number3004209178-2019-02344
Device Sequence Number16160776
Product Code LGW
UDI-Device Identifier00613994842299
UDI-Public00613994842299
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/14/2014
Device Model Number37701
Device Catalogue Number37701
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2019
Initial Report FDA Received Date02/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;